MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; 7.00 MM MST MALYUGIN RING SYSTEM

MICROSURGICAL TECHNOLOGY INC MST; 7.00 MM MST MALYUGIN RING SYSTEM
Model Number MAL-0002-1
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It wasn't retracting or advancing properly.It had patient contact.No patient injury.

Brand Name
MST
Common Device Name
7.00 MM MST MALYUGIN RING SYSTEM
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key24737078
Report Number3019924-2026-00078
Device Sequence Number9214784
Product Code HOC
UDI-Device Identifier00844685000043
UDI-Public00844685000043
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAL-0002-1
Device Catalogue NumberMAL-0002-1
Device Lot Number216968
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown